MAUDE Adverse Event Report: ZIMMER DENTAL ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT

ZIMMER DENTAL ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT
Model Number HLA4G
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient identifier is not provided / unknown.Patient age is not provided / unknown.Patient weight is not provided / unknown.Date of event is not provided / unknown.Additional 510(k) numbers are k013227 and k953101.
 
Event or Problem Description
It was reported that the abutment screw loosened in the patient's mouth at site #36 and was retightened.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was not returned and the reported event could not be verified.Based on the evaluation, device malfunction could not be verified.Additional, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or devices.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing could not be performed since the product was not returned.Therefore, the reported event could not be recreated.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ABUT GOLD FRICTION-FIT 4. 5MM IMP
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12931385
Report Number0002023141-2021-03502
Device Sequence Number19820518
Product Code DZE
UDI-Device Identifier00889024015234
UDI-Public(01)00889024015234(10)2019050455
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/09/2024
Device Model NumberHLA4G
Device Catalogue NumberHLA4G
Device Lot Number2019050455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date12/05/2021
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale